# SDR AALA20000923

- Difficulty date: June 21, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 7D INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
